Fuzzy semiregularization spaces
Bull. Korean Math. Soc. 2000 Vol. 37, No. 2, 387-400
Yong Chan Kim and Jin Won Park
Kangnung National University, Cheju National University
Abstract : We introduce the fuzzy semiregularization space ind-linebreak uced by a fuzzy topological space and investigate some properties of fuzzy semiregularization spaces. We give an example of a fuzzy semiregularization space that is not a fuzzy semiregular space.
Keywords : fuzzy regularly open, fuzzy semiregularization spaces, fuzzy semiregular spaces
MSC numbers : 54A40
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd